Previous |  Up |  Next

Article

Title: Green's relations on a periodic semigroup (English)
Author: Sedlock, James T.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 19
Issue: 2
Year: 1969
Pages: 318-323
Summary lang: English
.
Category: math
.
MSC: 20.93
idZBL: Zbl 0214.03504
idMR: MR0244426
.
Date available: 2008-06-09T13:41:55Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100898
.
Reference: [1] Clifford A. H., Preston G В.: The Algebraic Theory of Semigroups.Vol. 1, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1961. Zbl 0111.03403, MR 0132791
Reference: [2] Green J A.: On the structure of semigroups.Annals of Math., 54 (1951), 163-172. Zbl 0043.25601, MR 0042380, 10.2307/1969317
Reference: [3] Petrich M.: The maximal semilattice decomposition of a semigroup.Math. Zeitschr., 85 (1964), 68-82. Zbl 0124.25801, MR 0167552, 10.1007/BF01114879
Reference: [4] Schwarz Š.: Contribution to the theory of periodic semigroups.Czech. Math. J., 3 (1953), 7-21, (Russian, English summary). MR 0061593
Reference: [5] Yamada M.: A remark on periodic semigroups.Sci. Rep. Shimane Univ. 9 (1959), 1-5.
.

Files

Files Size Format View
CzechMathJ_19-1969-2_10.pdf 780.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo